# SDR UPS204441

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION IN THE RIGHT WING INBOARD FOREFLAP ALONG THE LEADING EDGE INBOARD END LOWER SURFACE.  MAINTENANCE REMOVED THE DAMAGED AREA, APPLIED FIBERGLASS AND COMPLETED REPAIR PER MM 51-20-151, 51-40-6.
